# SDR 2002FA0000245

- Difficulty date: June 30, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N8643
- Make and model: Bbavia 7KCAB
- Aircraft serial: 35473
- Engine: Lyc IO320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: SA5263R
- Condition: Cracked
- Location: Rt Wing
- Part time: 3,161 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFRAME TOTAL TIME 3161 DURING THE ANNUAL INSPECTION AND WHILE COMPLYING WITH AD INSTRUCTIONS.  IT WAS DISCOVERED THAT THE RIGHT WING REAR SPAR HAD AN 8 INCHES LONG LONGITUDINAL CRACK AT THE REAR STRUT ATTACH POINT.  ITS SUSPECTED THAT THE AIRFRAME HIGH TIME COULD BE THE CAUSE.
